# SDR SWAA2020051975128

- Difficulty date: May 5, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB INSPAR RIB AT STA 120.3 FWD LOWER FLANGE IS CRACKED O/B SIDE / REMOVED THE DAMAGE PART AND INSTALLED REPAIR PART AT RH HORIZONTAL STAB INSPAR SIB AT STA 120.3 FWD LOWER FLANGES O/B SIDE IAW. SRM 55-10-09-2R-5. 88920U 13MAY20
